MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; TRACHEOSTOMY TUBE

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; TRACHEOSTOMY TUBE
Model Number 100/897/080CZ
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/29/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after the tracheostomy, the smiths medical cuff started to slowly deflate and a leak was noticed afterward.Clinical consequences were desaturation and hypoxemia.A tube change was carried out.No further adverse patient effects were reported.

Brand Name
PORTEX
Common Device Name
TRACHEOSTOMY TUBE
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
olomoucka 306
hranice 1, mesto 753 0 1
EZ  753 01
MDR Report Key10841497
Report Number3012307300-2020-11461
Device Sequence Number11519330
Product Code BTO
UDI-Device Identifier15019315107207
UDI-Public15019315107207
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 11/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2020
Device Model Number100/897/080CZ
Device Catalogue Number100/897/080
Device Lot Number3986066
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2020
Initial Report FDA Received Date11/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1